American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] F. Santos and G. M. Ziegler. Unimodular triangulations of dilated 3-polytopes. Trans. Moscow Math. Soc. 74 (2013) 293-311.
Abstract, references, and article information
View Article: PDF

[2] Takayuki Hibi and Lukas Katthän. Edge rings satisfying Serre's condition $(R_{1})$. Proc. Amer. Math. Soc. 142 (2014) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[3] Jae-Hyouk Lee. Configurations of lines in del Pezzo surfaces with Gosset polytopes. Trans. Amer. Math. Soc. 366 (2014) 4939-4967.
Abstract, references, and article information   
View Article: PDF

[4] Pierre Baumann, Thomas Dunlap, Joel Kamnitzer and Peter Tingley. Rank 2 affine MV polytopes. Represent. Theory 17 (2013) 442-468.
Abstract, references, and article information   
View Article: PDF

[5] N. P. Dolbilin. Parallelohedra: A retrospective and new results. Trans. Moscow Math. Soc. 73 (2012) 207-220.
Abstract, references, and article information   
View Article: PDF

[6] Vincenzo Marra. Lattice-ordered Abelian groups and Schauder bases of unimodular fans, II. Trans. Amer. Math. Soc. 365 (2013) 2545-2568.
Abstract, references, and article information   
View Article: PDF

[7] Benoît Bertrand, Lucía López de Medrano and Jean-Jacques Risler. On the total curvature of tropical hypersurfaces. Contemporary Mathematics 589 (2013) 21-43.
Book volume table of contents
View Article: PDF

[8] Francisco Santos. Some acyclic systems of permutations are not realizable by triangulations of a product of simplices. Contemporary Mathematics 589 (2013) 317-328.
Book volume table of contents   
View Article: PDF

[9] Adam McCabe and Gregory G. Smith. Log-concavity of asymptotic multigraded Hilbert series. Proc. Amer. Math. Soc. 141 (2013) 1883-1892.
Abstract, references, and article information   
View Article: PDF

[10] Pierre Baumann and Joel Kamnitzer. Preprojective algebras and MV polytopes. Represent. Theory 16 (2012) 152-188.
Abstract, references, and article information   
View Article: PDF

[11] Diane Maclagan. Introduction to tropical algebraic geometry. Contemporary Mathematics 580 (2012) 1-19.
Book volume table of contents   
View Article: PDF

[12] Alan Adolphson and Steven Sperber. ${A}$-hypergeometric systems that come from geometry. Proc. Amer. Math. Soc. 140 (2012) 2033-2042.
Abstract, references, and article information   
View Article: PDF

[13] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[14] Matthias Beck and Benjamin Braun. Nowhere-harmonic colorings of graphs. Proc. Amer. Math. Soc. 140 (2012) 47-63. MR 2833516.
Abstract, references, and article information   
View Article: PDF

[15] Margherita Barile, Dominique Bernardi, Alexander Borisov and Jean-Michel Kantor. On empty lattice simplices in dimension 4. Proc. Amer. Math. Soc. 139 (2011) 4247-4253. MR 2823070.
Abstract, references, and article information   
View Article: PDF

[16] Takayuki Hibi, Akihiro Higashitani and Hidefumi Ohsugi. Roots of Ehrhart polynomials of Gorenstein Fano polytopes. Proc. Amer. Math. Soc. 139 (2011) 3727-3734. MR 2813402.
Abstract, references, and article information   
View Article: PDF

[17] Alan Stapledon. Ehrhart theory for Lawrence polytopes and orbifold cohomology of hypertoric varieties. Proc. Amer. Math. Soc. 137 (2009) 4243-4253. MR 2538585.
Abstract, references, and article information   
View Article: PDF

[18] Fu Liu. A note on lattice-face polytopes and their Ehrhart polynomials. Proc. Amer. Math. Soc. 137 (2009) 3247-3258. MR 2515395.
Abstract, references, and article information   
View Article: PDF

[19] A. Stapledon. Inequalities and Ehrhart $\delta $-vectors. Trans. Amer. Math. Soc. 361 (2009) 5615-5626. MR 2515826.
Abstract, references, and article information   
View Article: PDF

[20] Imre Bárány. Random points and lattice points in convex bodies. Bull. Amer. Math. Soc. 45 (2008) 339-365. MR 2402946.
Abstract, references, and article information   
View Article: PDF

[21] Fu Liu. Ehrhart polynomials of lattice-face polytopes. Trans. Amer. Math. Soc. 360 (2008) 3041-3069. MR 2379786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ngo Viet Trung and Jugal Verma. Mixed multiplicities of ideals versus mixed volumes of polytopes. Trans. Amer. Math. Soc. 359 (2007) 4711-4727. MR 2320648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alicia Dickenstein, Eva Maria Feichtner and Bernd Sturmfels. Tropical discriminants. J. Amer. Math. Soc. 20 (2007) 1111-1133. MR 2328718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Corrado Manara, Vincenzo Marra and Daniele Mundici. Lattice-ordered Abelian groups and Schauder bases of unimodular fans. Trans. Amer. Math. Soc. 359 (2007) 1593-1604. MR 2272142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Laura Felicia Matusevich and Ezra Miller. Combinatorics of rank jumps in simplicial hypergeometric systems. Proc. Amer. Math. Soc. 134 (2006) 1375-1381. MR 2199183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Grigory Mikhalkin. Enumerative tropical algebraic geometry in $\mathbb{R}^2$. J. Amer. Math. Soc. 18 (2005) 313-377. MR 2137980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Ivan Soprounov. Toric residue and combinatorial degree. Trans. Amer. Math. Soc. 357 (2005) 1963-1975. MR 2115085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] James Pommersheim and Hugh Thomas. Cycles representing the Todd class of a toric variety. J. Amer. Math. Soc. 17 (2004) 983-994. MR 2083474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kathleen Hoornaert. Newton polyhedra, unstable faces and the poles of Igusa's local zeta function. Trans. Amer. Math. Soc. 356 (2004) 1751-1779. MR 2031040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bernard Shiffman and Steve Zelditch. Random polynomials with prescribed Newton polytope. J. Amer. Math. Soc. 17 (2004) 49-108. MR 2015330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2